# SDR AALA2020032659003

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 65,137 hours, 16,257 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air Sys
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: ABORTED TAKE-OFF AT 97 KNOTS ACCOUNT TAKE-OFF CONFIGURATION LEFT HAND ENGINE BLEED, RETURNED TO GATE. MAINTENANCE EVALUATED AIRCRAFT AND ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW W/C 19L00005024. OK FOR SERVICE.
